MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah D-M 1.6MM BEADED CABLE SET SS; Plate, Fixation, Bone

Stryker Orthopaedics-Mahwah D-M 1.6MM BEADED CABLE SET SS; Plate, Fixation, Bone
Catalog Number 3704-0-040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: left hip.Patient revised as one of the cable snapped.Surgeon removed all cables and cable plate.Surgeon attempted to re-implant a new, longer cable plate but changed his mind during the case.No other information available due to hospital policy.

Brand Name
D-M 1.6MM BEADED CABLE SET SS
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50101874
Report Number0002249697-2026-00660
Device Sequence Number21345025
Product Code HRS
UDI-Device Identifier07613327036336
UDI-Public07613327036336
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K240418
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3704-0-040
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale